# SDR 2000ZZZX572

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7652L
- Make and model: Piper PA-31P
- Aircraft serial: 31P730012
- Propeller: Hartzl HCC3YN
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: LW13335
- Condition: Failed
- Location: Propeller
- Part time: 521 hours
- Component: Lyc, LW13081
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE DROPPED TO UPPER YELLOW  AREA ON APPROACH TO LANDING.  FOUND FERROUS AND NON-FERROUS  METAL IN FILTER.  ENGINE TORN DOWN, FOUND THRUSTBEARING BEARING BROKEN.  SUBMITTER SUSPECTED PIECES WENT THROUGH PROPELLER DRIVE AND DRIVE GEARS CAUSING DAMAGE TO BOTH GEARS.
